Doctor insights on:
Indocyanine Green Medication
I noticed my urine was green yesterday amd today and has a strong oder but I am not currently taking any medications what could cause this?
Fad diets dangerous:
This fad diet is not safe or effective and I would advise you to stop the insanity. This is one more fad diets that looks 'clinical'
but is designed to make some people rich and to keep it's clients obese.
That much caffeine is well known to cause diarrhea and other GI upset.
You will return to normal when you stop this product.
Now weight loss principles are well known and work! ...Read more
Bottoms up: Not a problem. Enjoy. Have a crumpet too! ...Read more
I am sufferig from pcod and under medication with metben, dalia, herface tablets. Can I drink green tea while using these medicenes?
Yes: Green tea should not interfere with those medications. ...Read more
I have IBS, and on medication. My fecal matter is now nearly a bright aqua. No diet change, no really green veggies. Should I be worried?
I take many medications for many things right now. I've struggled with constipation. Recently my stool was dark green and runny. What should I do?
Rapid transit time: Bile is green in color and is a component of your stool. As it moves thru the gut it turns brown due to the action of intestinal bacteria on the bile. Green stool indicates that food has passed thru your intestines faster than usual and the stool hasn't had a chance to turn brown. For the various causes of this go to > http://abt. Cm/144EnVu ...Read more
How can I keep from getting totally constipated from medications. I drink tons of water. And I'm on a low oxalate diet. So greens veggies are out?
I take a lot of medication and a few supplements and I want to eliminate unnecessary pills. I take a green tea extract supplement. Is it necessary?
It depends on health: This depends on your health needs. Green tea has been proven to have remarkable health benefits because it is rich in antioxidant polyphenols known as catechins, as well as l-theanine which has a calming effect. Among the proven benefits of green tea: preventing cardiovascular disease, lowers cholesterol & blood sugar, prevents many different cancers, protects the liver. See comment for more:. ...Read more
Plavix (clopidogrel) medication-- is it still safe to drink green tea if you are taking this medication?
My boyfriend is throwing up Dark Green Fluids after a night of drinking. What should we do or what medications will help us?
I have been having a cough for the more than a month at first I thought it was just a regular cold I have tried Nyquil, and other over the counter medications nothing has helped I now get a blood taste when I cough sometimes with green mucus.
Allergic cough??: You don't mention any fever or production of a lot of mucus or people nearby you (family, coworkers) being ill. That makes me think you might have a cough brought on by a post-nasal drip irritating the back of your throat and making you have a dry hacking, non-productive cough. If you have thickly feeling just a second or so before cough easily treated without antibiotics. (Benzonatate 200 q8h) ...Read more
Question about medication I have been taking 10 mg of terazosin and it is a solid robin's egg blue. The pharmacy gave me a green and white capsule that is green and white with i4339 on the green side and 10 mg. On the white side. It makes me feel very
Honestly the only way to know if there was a mistake is to call or present to the pharmacy that gave you the medication. Please know that the medication could very well be the same, different pharmaceutical companies may manufacture the same drug, however there may be changes in color and size, especially if it is the generic form. Also if it is generic, there may be different preservatives or additives used which could be causing you to feel "strange" you can request to have the original pill given to you due to adverse side effects.
Take care. ...Read more
Green tea: No. Green tea should not affect adhd medications. ...Read more
Can you tell me if I could take green tea or green coffee bean extract while taking epilepsy medication?
Green tea: Green tea should be ok. Honestly I do not know about green coffee bean. It would be best to ask your neurologist. ...Read more
I've had no change in diet medication nor have I ate any blue or green foods. I have crohns disease for the past 11 yrs. My stool is blue mucasy green.
I have criss cross veins up and down my arms, they come & go. Esp at night. I'm on 3 medications, dark green veins). Dr says I'm good but I don't know?
Probably normal.: Veins can enlarge and shrink for many reasons most commonly levels of hydration, genetics, aging, sun exposure, temperature changes and even skin color being more prominent in fair skinned people. Most commonly what you are experiencing is a normal variation but you probably should see a vein specialist for a full venous evaluation so that they could examine you and answer all of your questions. ...Read more
Child newly diagnosed with fanconi anemia not on medication as yet but has green stools, should I be worried?
Previous meals: Look at your child's previous meals, it might just be that. Usually your bgger concern would be black streaks or red streaks in the stool. Green colored poop could be anything they drank or ate even a lollipop can do that ...Read more
My son takes concerta for ADHD but loves to drink green tea. Will the tea cleanse his system of the medication?
Unlikely: Concerta is broken down by the liver and disposed of by the kidney. Green tea is not known to significantly effect cyp450)which is what breaks down Concerta in the liver) so it shouldn't break down faster. Green tea can increase urine output but probably not enough to speed up the disposal of concerta, since only a very small amount is disposed of before being broken down. ...Read more
Green stool for 4days now no diet no medication I do have IBS for years no pain or anything I don't feel sick?
I have this green discharge from urethra I went to doctor medication but still the I have no pain only swelling and when I squeeze it that where it co?
Infection? STD?: There has been little or no research on urethral discharge in women. In men, almost all cases are STDs (e.g. chlamydia, gonorrhea, trichomonas). Obviously this depends on your and/or a sex partner's risk for STD. A non-STD urinary tract infection might be possible, but unlikely without painful, urgent or frequent urination. What did your doctor say? Were you tested for these STDs and UTI? ...Read more
Can the medication elavil (amitriptyline) change the color of your urine? Put on it for headaches and noticed that my urine is now dark yellow and green
YEs it can: This is a classic side effect for this drug. Discoloration is usually green/blue in nature but not necessarily a sign of serious problems. Talk it over with your physician. ...Read more
I have Little Black Bugs on my hair. I have tried for medication for lice and it did not work. Now I am trying Green Bug for fleas, bed bugs, mites an?
This can be very frustration, and I certainly feel for your distress. Have you tried prescription medication and have you seen your physician? If you manage to find one or many of these insects, please capture them put them in a bag and deliver them to your physician.
Identifying the organism can offer more targeted treatment options. I hope this helps and good luck. ...Read more
I would like to take green coffee bean. ..Am on 2 medications one for blood thinner which is co-clopidogrel 75 mg and the other is novo-hydrazide 25 m?
It's your money: Evidence-based medicine works out of a dysfunctional system but is based on real science and tells you accurately what is going on. Green coffee was promoted for weight loss by a naturopath on dr. Oz based on a tiny unreplicated study by the pill-maker itself in a junk journal. Go ahead if you want, and think also about what you owe yourself -- find a fitness activity that you really enjoy. ...Read more
Green vaginal discharge, no odor, no std, tried several medications to treat BV but still have light green discharge? I've had it for a few years now : (
Probabely normal: If you have been tested for std, trichomonas, bacterial infection, yeast infection and it has no odor and no responce to treatment. I will suggest don't take anything and hope it is normal for you. But if it changes in smell character get all the tests done again, as some infection might have been missed for some reason in initial exam and testing. ...Read more
I'm 13 weeks pregnant and have what seems like a cold. Very congested, persistent cough, and green mucus. Are there any safe medications I can take?
Can taking green coffee bean or raspberry ketones affect diabetic medications (victoza, metformin, lisinopril, simvastatin or levothyroxine?
I bought green coffee premium 1 yr ago, is it expired now? And what is the side effects of using such drug?
You should be able to find an expiration date somewhere on the bottle but I expect it is still good and safe to use even if a bit past the "expiration date" (which is generally not that accurate). The only side effect might be getting a bit hyper from the caffeine but it only has as much caffeine as 1/5 cup of coffee. See
https://authoritynutrition. Com/green-coffee-bean-extract-review/ ...Read more